# SDR 0355

- Difficulty date: February 17, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- Aircraft time: 76,922 hours, 25,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 76,922 hours, 25,385 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP TASK 5600-0551 FOUND AFT ACCESSORY COMPARTMENT FS 1640 BETWEEN LONGERON 32R AND 33R. FASTENERS PULLING THROUGH FUSELAGE SKIN AND IDENTIFIED AS LEVEL 2 CORROSION.
